# SDR EE4Y20110136

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 63,373 hours, 40,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39216851
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT MAIN CARGO DOOR LOWER JAMB, STA Y 301.5 BETWEEN LOND. 19L AND 20L, FRAME FITTING CRACKED.  DAMAGED PART WILL BE REPLACED WITH NO ROUTINE ITEM 1-167.
